# SDR DALA2025121209096

- Difficulty date: December 9, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N944DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38729
- Aircraft time: 32,693 hours, 14,421 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Part serial: 10885
- Condition: Odor
- Location: Zone 100
- Part time: 32,672 hours, 14,402 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 8140804) RUBBERY/BURNING PLASTIC ELEC SMELL IN CABIN AT LEVEL ALERTING PAX AND FA'S. FOUND RIGHT RECIR FAN BINDING AGAINST CASE. R/R RIGHT RECIR FAN IAW B737 AMM 21-25, ALSO REPLACED LT/RT RECIR FAN FILTERS IAW B737 AMM 21-25.
